# SDR 99ZZZX830

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 35,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE BORESCOPE INSPECTION, FOUND THE NR 3 ENGINE HIGH PRESSURE COMPRESSOR BLADES DAMAGED BEYOND THE MM LIMITS.  REMOVED AND REPLACED ENGINE IAW MAINTENANCE MANUAL 71-00-00 AND FORM 7104A.
